# SDR HALA2012071400173

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,891 hours, 7,408 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1261229
- Condition: Failed
- Location: Apu
- Part time: 9,848 hours, 1,675 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FAULT LIGHT ILLUMINATED ON 1ST ATTEMPT TO START APU.  MAGENTA ADD DISPLAYED AT APU OIL QUANTITY.  R & R STARTER ASSY IAW AMM 49-41-01 AFTER TROUBLESHOOTING IAW FIM 49-11-00.  PERFORMED OPS AND LEAK CHECKED,  NO DEFECTS NOTED.  OK FOR SERVICE.
